POTS (postural orthostatic cardiac tachycardia syndrome) after 2nd Pfizer vaccine dose in 13 year old boy, diagnosed on 15th day post shot; Dr. Peter McCullough addresses Sanada et al.'s findings
by Paul Alexander
I highlight this substack by Dr. Peter McCullough on this key study based on one case of a 13 year old boy who became symptomatic after his second dose of Pfizer diagnosed with cardiac POTS
Parents should read this brief study and the reporting by Dr. McCullough and discuss this with your child’s doctor if you are considering the COVID gene injection. Yet I am being as explicit as I can. Children, healthy children bring near zero risk of severe outcome or death from COVID and are not candidates for the vaccine. The COVID gene injection (Pfizer and Moderna mRNA platforms) have been shown to be ineffective and harmful and confers no benefit. None should be given to healthy children and parents must do their risk-benefit calculations. IMO, all of the COVID gene injections must be stopped and pulled from the market immediately and under no condition must a healthy child be given these dangerous injections.
McCullough is warning us again and I suggest you take his warnings seriously given his preeminent role as the lead in the COVID fight against the gross tyranny of the lockdowns and the COVID gene injection.
McCullough writes that the child was treated with ‘midodrine, an alpha-1 receptor agonist (similar to adrenalin). On day 33 he was admitted to the hospital and found to have an elevated troponin and positive for inflammation and fluid in the pericardium consistent with myopericarditis. He was treated with IVIG for the myocarditis which was the less serious of the two conditions in his case. The POTS required over 7 months of intensive treatment including midodrine, pregabalin, propranolol, droxidopa, and IV fluids. Sanada reports even after many months of treatment he could barely stand up at mid-day.’ This means this child lost one year of school if it was not closed.
Sanada Y, Azuma J, Hirano Y, Hasegawa Y, Yamamoto T. Overlapping Myocarditis and Postural Orthostatic Tachycardia Syndrome After COVID-19 Messenger RNA Vaccination: A Case Report. Cureus. 2022 Nov 2;14(11):e31006. doi: 10.7759/cureus.31006. PMID: 36475233; PMCID: PMC9717213.
‘various adverse events have been reported to occur after COVID-19 messenger RNA (mRNA) vaccination, including myocarditis, Guillain-Barré syndrome, and thrombosis. Postural orthostatic tachycardia syndrome (POTS) is a chronic cardiovascular dysautonomia among young and middle-aged individuals. Although the pathophysiology of POTS is thought to be heterogeneous, vaccine-induced immune-mediated autonomic dysfunction is hypothesized to be one cause of the syndrome.’
Researchers presented a case of ‘myocarditis and POTS occurring in a 13-year-old male following COVID19 mRNA vaccination. He presented with persistent severe fatigue and headache. The patient's symptoms improved after intravenous immunoglobulin for myocarditis, non-pharmacologic interventions, and multiple medications for POTS.’